Benicar hct 40 25

Common Questions and Answers about Benicar hct 40 25

benicar

I've been on 40/25 mg of BENICAR HCT for 3 years and have never experienced headaches. This drug has done wonders for me lowering my BP to 105/70 from 180/90. It takes time to get used to BP meds, if BENICAR does not work for you or you have SIDE affects your doctor will have other options for you. I woud try to stick it out on the BENICAR, it's a very good medication. Good Luck!
I have high blood pressure, controlled with <span style = 'background-color: #dae8f4'>BENICAR</span> HCT 40/25, Verapamil 240, heartburn controlled by nexium, minor glucoma in right eye. sometimes I have continuous pain in right eye, and sometimes on the right SIDE of head between forethroat and upper part of ear. My blood test shows: ESR= H 21, Thyroxine T4T=7.83, T3F=2.320, T4F=1.170, T3U=L 23, & Thyroid-Peroxidase Autoantibodies= H 113.000. I walk 2 to 3 miles, five days in a week, Need your comments and suggestion. Thanks.
The chest pain has returned and the diastolic pressure is 53.I am currently on <span style = 'background-color: #dae8f4'>BENICAR</span> hct 40/25 and my bp has been 126/53. Should I stop taking the BENICAR? Not sure what to make of the chest pain.I am a 48 yr. old female other wise in good health.
Toprol XL 100mg, <span style = 'background-color: #dae8f4'>BENICAR</span> HCT 40/25, Dynacirc 5mg. Consequently the SIDE EFFECTS are overbearing. In addition a report by the British medical authorities have recommended against prescribing diuretics and beta blockers for the great risk in setting of the onset of diabetes. How could one overcome this fear and determine the true blood pressure regardless of ones state of mind? Would a sedative prior to blood pressure being taken be a good advise or will that lower blood pressure artificially?
Right now I'm taking Labetalol 200mg x 1d, Caduet 5/10 x 1d, <span style = 'background-color: #dae8f4'>BENICAR</span> HCT 40/12.5 x 1d. My actual blodd pressure reading is about 90/66 or 120/70, or 130/82. For a long period of time my heart rate is always slow: 52 at rest and will go up with exercises. My concern for the past two weeks is that the rate dropped down 47 to 42 with lightheaddeness and fatigue. What is your suggestion?
You are correct, <span style = 'background-color: #dae8f4'>BENICAR</span> is an expensive drug, I am on 40 mg per day with 12.5 of HCT (<span style = 'background-color: #dae8f4'>BENICAR</span> HCT). Since there is no generic, my insurance also tries to block it's use, but they have to give it to you if your doctor provides the additional documentation, but it won't help the price. TGL's are easy to control, usually cutting back on empty carbs like those found in breads, pastas, sugars and processed foods will have a huge impact.
I am currently on Plaquenil for the RA (I do take Celebrex and Hydrocodone 5/500 during extreme flare ups), <span style = 'background-color: #dae8f4'>BENICAR</span> HCT 40/25, Vytoren 40 mg, 81 mg of ASA, Omega 3 and Aciphex for Reflux. Would you reccommend going through another work up his year, is that standard protocol? If I did have CAD, would I not feel some sypmtoms when I exercise or wouldn't my ability to exercise be diminished?
I am a 49 year old male, non smoker, no family history of heart disease, slighlty overweight, normal lipids and controlled high blood pressure with <span style = 'background-color: #dae8f4'>BENICAR</span> HCT 40/25, usually under 110/70. I am on an exercise regime that includes 45 minutes on a tread mill daily (with no symptoms while exercising), which is hard on the RA, but has helped me to drop 50 pounds over the last ten months as mentioned in a previous post.
Thank you for your answer--it helps me to focus on the right issues! I am now on Toporol XL(100 mg/day) and <span style = 'background-color: #dae8f4'>BENICAR</span>/ HCT (40/25 mg/day)--are they in the categories you recommend? Is there room to move up? My BP this morning is 148/91.
It is around 112/88 if I have salt it goes to 120/90. I want it lower. SO maybe we'll increase the <span style = 'background-color: #dae8f4'>BENICAR</span> HCT.
My blood pressure is controlled at 110/65 and by cholesterol is 165 although Tri's are high at 311, very low LDL at 53. I am on <span style = 'background-color: #dae8f4'>BENICAR</span> HCT 40/25 and Vytoren, no history of early heart disease in my family. Still have the same mild occasional chest pain as I have for over 2 years. Is it worth another visit to the cardiologist again this year to get checked out again or since nothing has changed just not bother until there's a change or new symptom?
I take <span style = 'background-color: #dae8f4'>BENICAR</span> CHT 40/12.5 mg which is a angiotensin II receptor antagonist (ARB) with a diuretic. I have been on this for years and it works great and NO SIDE EFFECTS. If you look at my blood pressure tracker you can see the results, it keeps me at an average of 110/69 which is down from 135/85 when I started about 6 years ago.
I told him that I was not going to drop another $40 on medication that he was guessing that will help me. He gave me a 24 day supply but said that it might take over a month's worth of the medicine for it to "Kick In". So even with the sample packs, I still would have had to fill the prescription. So, long story short, I did not take the Singular. I know have an appointment with the head ENT doctor at the hospital in my area, next week. I'll put up another post after I see him.
MedHelp Health Answers